Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/9967
DC FieldValueLanguage
dc.contributor.authorChristofides, Tasos C.-
dc.contributor.authorHadjikyriakou, Milto-
dc.contributor.otherΧατζηκυριάκου, Μίλτος-
dc.date.accessioned2017-02-24T10:21:52Z-
dc.date.available2017-02-24T10:21:52Z-
dc.date.issued2013-02-01-
dc.identifier.citationJournal of Mathematical Analysis and Applications Volume 398, Issue 1, 1 February 2013, Pages 380-391en_US
dc.identifier.issn0022247X-
dc.identifier.urihttp://ktisis.cut.ac.cy/handle/10488/9967-
dc.description.abstractIn this paper we deal with the classes of F-demimartingales and conditional N-demimartingales and for these new classes of random objects we provide a number of maximal and moment inequalities as well as related asymptotic results.en_US
dc.formatpdfen_US
dc.language.isoenen_US
dc.publisherElsevier Ltden_US
dc.rights© 2012 Elsevier Ltd.en_US
dc.subjectConditional complete convergenceen_US
dc.subjectConditional N-demimartingalesen_US
dc.subjectF-demimartingalesen_US
dc.subjectMaximal inequalitiesen_US
dc.subjectMoment inequalitiesen_US
dc.subjectStrong law of large numbersen_US
dc.titleConditional demimartingales and related resultsen_US
dc.typeArticleen_US
dc.doihttp://dx.doi.org/10.1016/j.jmaa.2012.09.004en_US
dc.collaborationCyprus University of Technologyen_US
dc.collaborationUniversity of Cyprusen_US
dc.subject.categoryEconomics and Businessen_US
dc.journalsSubscription Journalen_US
dc.countryCyprusen_US
dc.subject.fieldSocial Sciencesen_US
dc.publicationPeer Revieweden_US
item.grantfulltextnone-
item.fulltextNo Fulltext-
item.languageiso639-1other-
Appears in Collections:Άρθρα/Articles
Show simple item record

Page view(s)

77
Last Week
0
Last month
2
checked on Sep 18, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.